Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 2, NWS Pittsburgh, PA

June 2, 2010Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Jun 2, 2010, 6:37 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, West Virginia. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 6:37 PM EDT (22:37 UTC)
Expired
Jun 2, 2010, 7:15 PM EDT
In force
38 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 13 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:45 PM EDTHAIL 1.255 Ene Frankfort Springs, PAPUBLIC REPORTED HAIL BETWEEN QUARTER AND GOLF BALL SIZE AT THE LOCATION OF DJS DELI IN INDRPENDENCE TWP. BEAVER COUNTY ALONG ROUTE 30 WEST.
Jun 2, 7:07 PM EDTHAIL 0.88Oakdale, PA
Jun 2, 7:08 PM EDTTSTM WND DMG5 Se Chester, PATREES DOWN
Jun 2, 7:10 PM EDTHAIL 0.885 Sse Carnot-Moon, PA
Jun 2, 7:10 PM EDTHAIL 1.75Imperial, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WFUS51 KPBZ 022237
TORPBZ
OHC081-PAC003-007-125-WVC009-029-022315-
/O.NEW.KPBZ.TO.W.0002.100602T2237Z-100602T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
637 PM EDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  SOUTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHEASTERN BROOKE COUNTY IN NORTHERN WEST VIRGINIA...
  HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 715 PM EDT

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEW
  MANCHESTER...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WEIRTON...            TOMLINSON RUN STATE PARK...
  SUN VALLEY...         NEW MANCHESTER...     NEW CUMBERLAND...
  TORONTO...            COLLIERS...           HARSHAVILLE...
  RACCOON CREEK STATE PARK...                 FLORENCE...
  BURGETTSTOWN...       MOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 7987 4013 8019 4044 8067 4061 8060
TIME...MOT...LOC 2237Z 288DEG 29KT 4050 8052

$$

WOODRUM
2 follow-up statements
964 
WWUS51 KPBZ 022252
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
652 PM EDT WED JUN 2 2010

OHC081-WVC009-029-022302-
/O.CAN.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/
JEFFERSON OH-BROOKE WV-HANCOCK WV-
652 PM EDT WED JUN 2 2010

...THE TORNADO WARNING FOR JEFFERSON COUNTY IN EAST CENTRAL OHIO...
AND HANCOCK AND BROOKE COUNTIES IN NORTHERN WEST VIRGINIA IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987
TIME...MOT...LOC 2252Z 288DEG 29KT 4046 8037

$$

PAC003-007-125-022315-
/O.CON.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/
WASHINGTON PA-ALLEGHENY PA-BEAVER PA-
652 PM EDT WED JUN 2 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR BEAVER...
ALLEGHENY AND WASHINGTON COUNTIES...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR RACCOON CREEK
STATE PARK...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  RACCOON CREEK STATE PARK...                 HARSHAVILLE...
  FLORENCE...           BURGETTSTOWN...       MOON...
  IMPERIAL...           MCDONALD...           OAKDALE...
  WILKINSBURG...        UPPER SAINT CLAIR...  SOUTH SIDE...
  NORTH SIDE...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987
TIME...MOT...LOC 2252Z 288DEG 29KT 4046 8037

$$
972 
WWUS51 KPBZ 022311
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
711 PM EDT WED JUN 2 2010

PAC003-007-125-022322-
/O.EXP.KPBZ.TO.W.0002.000000T0000Z-100602T2315Z/
WASHINGTON PA-ALLEGHENY PA-BEAVER PA-
711 PM EDT WED JUN 2 2010

...THE TORNADO WARNING FOR BEAVER...ALLEGHENY AND WASHINGTON COUNTIES
EXPIRES AT 715 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4013 8019 4042 8053 4058 8052 4044 7987
TIME...MOT...LOC 2312Z 288DEG 29KT 4041 8017

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:56 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 2, 3:56 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
356 PM EDT WED JUN 2 2010

.SYNOPSIS...
AN UNSETTLED WEATHER PATTERN WILL KEEP A CHANCE FOR SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS THAT BROUGHT SEVERAL REPORTS OF
SEVERE WEATHER ACROSS THE MIDWEST LAST NIGHT HAS MOVED ACROSS OHIO
AND INTO WESTERN PENNSYLVANIA. THE LINE HAS BROUGHT SOME ISOLATED
REPORTS OF SEVERE WEATHER...PRIMARILY LARGE HAIL. MOST OF THE
FORECAST AREA REMAINS IN A SEVERE THUNDERSTORM WATCH AT THIS
TIME...AND THERE IS SOME UNCERTAINTY AS TO WHETHER ANY ADDITIONAL
THUNDERSTORM COVERAGE WILL DEVELOP TO THE WEST OF THE INITIAL LINE
OF STORMS. CHANCES FOR SEVERE WEATHER ARE EXPECTED TO LESSEN
OVERNIGHT...ALTHOUGH IT CANNOT BE COMPLETELY RULED OUT.

COLD FRONT WILL THEN SLOWLY DROP ACROSS THE FORECAST AREA TOMORROW.
SPC HAS EXPANDED THE SLIGHT RISK AREA IN THEIR DAY 2 CONVECTIVE
OUTLOOK TO MUCH OF OUR FORECAST AREA. ALTHOUGH INSTABILITY VALUES
WILL BE LESS THAN TODAY...EXPECT THAT WIND SHEAR WILL STILL BE HIGH
ENOUGH TO PROVIDE SOME STORM ORGANIZATION. EVEN WITH EXTENSIVE CLOUD
COVER...HIGHS WILL STILL REMAIN A FEW DEGREES ABOVE NORMAL.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
COLD FRONT SHOULD HAVE DROPPED SOUTH OF THE AREA THURSDAY
NIGHT...WITH CHANCES FOR SHOWERS DIMINISHING OVERNIGHT. MODELS ARE
STILL A BIT UNCERTAIN AS TO HOW FAR SOUTH OF THE CWA THE FRONT WILL
HANG UP...BUT WITH THE FRONT DRAPED ACROSS WEST VIRGINIA AND
VIRGINIA...WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST FOR FRIDAY...PRIMARILY SOUTH OF THE MASON-DIXON LINE. WILL
ACTUALLY HAVE A RELATIVELY DRY PERIOD FRIDAY NIGHT BEFORE YET
ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA SATURDAY. WITH LOW
PRESSURE ACROSS THE EASTERN GREAT LAKES...COLD FRONT SHOULD DROP
THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. HAVE KEPT POPS AT CHANCE
LEVELS DUE TO UNCERTAINTIES WITH MODEL TIMING. TEMPS WILL STILL
REMAIN ABOVE NORMAL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE REGION WILL BE IN A ZONAL FLOW AT THE BASE OF A BROAD TROUGH TO
BEGIN THE PERIOD. THERE HAS BEEN A LACK IN CONSISTENCY FROM RUN TO
RUN IN THE MODELS...REDUCING CONFIDENCE.  HOWEVER...GFS
ENSEMBLE/ECMWF SOLUTIONS ARE SOMEWHAT IN AGREEMENT THAT THE BROAD
TROUGH WILL AMPLIFY MORE AS ITS AXIS SHIFTS FROM THE UPPER MIDWEST
INTO THE GREAT LAKES MONDAY. THE FORECAST IS CLOSEST TO THIS
SOLUTION WITH THE AXIS OF THE TROUGH PROGGED TO CROSS THE AREA ON
MONDAY WITH THE AREA IN A COOLER...NORTHWESTERLY FLOW IN ITS WAKE
ON TUESDAY.

IN THIS PATTERN...CONVECTIVE DEVELOPMENT WILL BE POSSIBLE
SUNDAY WITH CHANCE POPS THROUGH MONDAY AS A COOLER AIR MASS SETS IN
WITH SHOWERS POSSIBLE. POPS BECOME SCHC ON MONDAY AS THE TROUGH
AXIS MOVES EAST OF THE AREA. TEMPERATURES ON SUNDAY WILL BE NEAR
NORMAL VALUES. FOR MONDAY AND TUESDAY...WITH LIKELY CLOUD COVERAGE
AND A COOLER AIR MASS SETTING IN...HIGHS WILL BE 5 TO 10 DEGREES
BELOW NORMAL.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS ARE CURRENTLY PROGRESSING ACROSS EAST CENTRAL
OHIO AS OF 18Z. TSRA TEMPO GROUPS HAVE BEEN ADDED TO THE TERMINALS
TO TIME THE PASSAGE OF THE CONVECTION. MODELS HAVE HINTED AT ANOTHER
LINE OF STORMS DEVELOPING BEHIND THIS INITIAL LINE SO CONTINUED THE
MENTION OF TSRA FOR ALL TERMINALS THROUGH 02Z. GUSTY WINDS AND HAIL
CAN BE EXPECTED WITH THESE STORMS.

FRONTAL SYSTEM WILL SLOWLY PUSH SOUTH AND STALL OVER THE REGION
CONTINUING THE CHANCE OF RESTRICTIONS IN SHOWERS AND THUNDERSTORMS
OVERNIGHT AND INTO TOMORROW.

CONDITIONS WILL IMPROVE THURSDAY NIGHT AS HIGH PRESSURE BUILDS IN.
VFR CONDITIONS CAN BE EXPECTED FRIDAY AND FRIDAY NIGHT BEFORE
ANOTHER UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT PUSHES
ACROSS THE GREAT LAKES ON SATURDAY.

&&

.EQUIPMENT...
THE WSR 88D AT PITTSBURGH...KPBZ...IS OPERATIONAL BUT IN DEGRADED
MODE DUE TO LOW POWER OUTPUT. ADDITIONAL PARTS ARE ON ORDER AND
MORE MAINTENANCE WILL BE COMPLETED DURING THE NEXT COUPLE OF DAYS.

ALTERNATE RADARS INCLUDE KRLX...KILN...KCLE...AND KCCX.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 2, 1:47 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 PM EDT WED JUN 2 2010

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-031200-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-
147 PM EDT WED JUN 2 2010

...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH
DAMAGING WINDS AND HAIL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ012-021>023-041-031200-
GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
147 PM EDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH
DAMAGING WINDS AND HAIL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 2, 4:35 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT WED JUN 2 2010

PAZ021-030-022115-
ALLEGHENY PA-WESTMORELAND PA-
435 PM EDT WED JUN 2 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY AND WESTMORELAND...

AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER DOWNTOWN PITTSBURGH...MOVING EAST
AT 25 MPH. THESE STORMS COULD PRODUCE BRIEF HEAVY DOWNPOURS REDUCING
VISIBILITY AND CAUSING PONDING ON ROADWAYS...IN ADDITION TO
HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF UP TO 45 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SOUTH SIDE...         NORTH SIDE...         MCKEES ROCKS...
  DOWNTOWN PITTSBURGH...                      CARNEGIE...
  FOX CHAPEL...         WILKINSBURG...        WEST MIFFLIN...
  MCKEESPORT...         PENN HILLS...         TURTLE CREEK...
  MONROEVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 4053 7955 4021 7962 4039 8011 4045 8009
      4051 8001
Local storm report, Jun 2, 5:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     4 ENE CARNEGIE          40.43N 80.01W
06/02/2010                   ALLEGHENY          PA   LAW ENFORCEMENT

            ROOF DAMAGE AND TREES DOWN.

0530 PM     HAIL             MALVERN                 40.69N 81.18W
06/02/2010  E0.75 INCH       CARROLL            OH   TRAINED SPOTTER

&&

TGREEN
Local storm report, Jun 2, 5:59 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     NEW CUMBERLAND          40.50N 80.61W
06/02/2010                   HANCOCK            WV   LAW ENFORCEMENT

            TREES DOWN

&&

LHENDRIC
Local storm report, Jun 2, 6:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SALINEVILLE             40.62N 80.84W
06/02/2010  E0.88 INCH       COLUMBIANA         OH   TRAINED SPOTTER

&&

TGREEN
Local storm report, Jun 2, 6:09 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
609 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 N CARROLLTON          40.62N 81.09W
06/02/2010                   CARROLL            OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

LHENDRIC
Local storm report, Jun 2, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
632 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     IRONDALE                40.57N 80.73W
06/02/2010                   JEFFERSON          OH   AMATEUR RADIO

            TREE BLOWN DOWN ONTO HOUSE

&&

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:24 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington51 min
Jun 2, 4:23 PM EDTSpecial Weather StatementPBZAllegheny37 min
Jun 2, 4:35 PM EDTSpecial Weather StatementPBZAllegheny40 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningPBZBeaver42 min
Jun 2, 6:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington46 min
Jun 2, 7:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland47 min
Jun 2, 7:41 PM EDTSpecial Weather StatementPBZLawrence34 min
Jun 2, 7:52 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence38 min
Jun 2, 7:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Westmoreland64 min
Jun 2, 12:41 PM EDTSpecial Weather StatementPBZCoshocton49 min
Jun 2, 12:51 PM EDTSevere Thunderstorm WarningPBZCoshocton39 min
Jun 2, 1:44 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas61 min
Jun 2, 2:35 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson55 min
Jun 2, 5:15 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana45 min
Jun 2, 5:51 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson39 min
Jun 2, 6:01 PM EDTTornado WarningPBZCarroll, Columbiana, Jefferson44 min

Nearby

Tornado Warnings in Pennsylvania, 2010Tornado Warnings in West Virginia, 2010Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.